# SDR FDEA201701260253

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,244 hours, 26,233 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECT FOR MAIN CARGO DOOR LIGHT AND SUBSEQUENT TAKE OFF CONFIGURATION EICAS AND HORN, MAX SPEED 110 KTS.  FOUND ACTUATOR ARM BOLTS LOOSE ON  FWD PRESSURE DOOR LOCK SWITCH.  ADJUSTED THE SWITCH IAW AMM 52-72-00-5.  PERFORMED MCD WARNING TEST IAW AMM 52-72-00-5.  ALL TEST PASSED SEVERAL TIMES.  OK FOR SERVICE.
